MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-61
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cs300 intra-aortic balloon pump (iabp) failed during autofill and experienced an autofill failure alarm during use on patient.There was no injury or harm reported.
 
Additional Manufacturer Narrative
Due to character limitation in e1, full initial reporter name is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.A getinge field service engineer (fse) was dispatched to evaluate the unit.He states, the user reported that the equipment failed during autofill.It was found that the problem was related to vacuum problems.After several tests, the error continues to exceed 10 seconds in the vacuum recovery time after some time of operation.Waiting for the 5000h kit for maintenance.After compressor maintenance and calibration of pressure transducers and atmospheric pressure, the equipment became operational.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: h6 (type of investigation).
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
lori gosselin
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22182280
Report Number2249723-2025-0002563
Device Sequence Number8356576
Product Code DSP
UDI-Device Identifier10607567108278
UDI-Public(01)10607567108278
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-61
Device Catalogue Number0998-00-3023-61
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/04/2025
07/17/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/11/2025
07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown